Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Dizzy due to rising viral load?
May 16, 2010

Hello Doc

I was diagnosed positive in 2007...I'm 32 now..I didnt start meds yet as my doctor didn't think it was necessary yet.....my cd4 count being 520 now from my last test 2 weeks ago...its been going up and down between 1000 and 600 and now the lowest 520. My problem is that in the last 4 month my viral load went from 37400 to 262000....before it was always around 25000...the quick and high rise worries my doctor so we agreed on another testing in 3 month to see if it is necessary now to start a therapy. However I'm on a trip now in another country and its been 10 days that I feel very dizzy and I have a headache. When i cough I get dizzy, when I go to the toilet and press, and even a little dizziness when i swallow. Loud sounds annoy me, I think its my nervous system. Is it from the rise of the viral load? Does that happen a lot? All my other blood results were ok 2 weeks ago (when i got my new viral load and cd4 count) so I hope its not some sort of infection in the brain. Would you recommend I start therapy now or wait 3 month to see if the viral load will go down again? Help please :)

Response from Dr. Holodniy

I don't think it has anything to do with an increase in HIV viral load. Your symptoms are very nonspecific and could be the result of many things. I think you can wait another three months and see whether your viral load comes back down.



Previous
Is my baby truly not infected?
Next
viral loads

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement